# SDR FDEA201610183653

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 78,621 hours, 17,594 cycles
- System (JASC): 5200 · Doors
- Part: Cover
- Condition: Missing
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL PANEL AT L1 ENTRY DOOR MISSING 'DOOR  DISARM' LIGHT COVER.      INSTALLED THE COVER IAW MM 52-11-00-0.
